# SDR DL76S090128

- Difficulty date: January 5, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N139DL
- Make and model: Boeing 767332
- Aircraft serial: 25984
- Aircraft time: 51,989 hours, 23,509 cycles
- System (JASC): 5751 · Ailerons
- Part: Structure
- Condition: Damaged
- Location: Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD AILERON HOLE REPAIRED IAW SRM 51-70-17 WITH REF SRM 57-60-01.  C/W SRM 51-70-17.
